# SDR SWAA040103

- Difficulty date: January 10, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 50,571 hours, 42,500 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PMC, FOUND NR 8 T/E FLAP SPINDLE WITH CRACK INDICATION.  REMOVED AND REPLACED NR 8 FLAP SPINDLE PER MM.
